# SDR NSV2008F00026

- Difficulty date: September 18, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- System (JASC): 7602 · Mixture Control
- Part: Condition Lever
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB PEC NR 1 AND NR 2 CAUTION LIGHT ILLUMINATED AFTER INADVERTENT MOVEMENT OF CONDITION LEVERS PAST 850 MIN POSITION. CONDITION LEVERS IMMEDIATELY RESET TO 850, PROP RPM REMOVED STEADY AT 1060 THROUGH REMAINDER OF FLIGHT. RETRIEVED FADEC CODE IAW Q400-AMM 45-00-79-742-801 FAULT CODES SET NR1 FADEC 260, 236, NR 2 FADEC 280, 236 DETERMINED DUE TO CONDITION LEVERS DROPPED BELOW MIN 850. CLEARED FAULT CODES IAW Q400 AMM 45-00-73-743-801.  POWERPLANT MESSAGE DEILLUMINATED.  (K)
